# SDR SWAA2022030745889

- Difficulty date: April 20, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 55,870 hours, 32,984 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BETWEEN STA 792 AND 787 RBL 20 UNDER CARGO DOOR FLOOR STRAP NUT PLATE STRIP IS CORRODED ON BOTTOM SIDE AS MARKED / REMOVED AND REPLACED NUT PLATE STRIP IN AFT CARGO BETWEEN STA 787-792 RBL 20 IAW SRM 51-40-02-0G-0 AND BOEING DWG 146A0081 SHT 28 REV: A REMOVED CORROSION IAW SRM 51-10-02-0G-0; 100% LOSS. ATAG A48146
